教師資料查詢 | 類別: 期刊論文 | 教師: 林千代 Lin Chien-tai (瀏覽個人網頁)

標題:On Progressive Hybrid Censored Exponential Distribution
學年100
學期2
出版(發表)日期2012/05/01
作品名稱On Progressive Hybrid Censored Exponential Distribution
作品名稱(其他語言)
著者Lin, Chien-tai; Huang, Yen-lung
單位淡江大學數學學系
出版者Taylor & Francis Ltd.
著錄名稱、卷期、頁數Journal of Statistical Computation and Simulation 82(5), pp.689-709
摘要In this paper, we introduce a new adaptive Type-I progressive hybrid censoring scheme, which has some advantages over the progressive hybrid censoring schemes already discussed in the literature. Based on an adaptive Type-I progressively hybrid censored sample, we derive the exact distribution of the maximum-likelihood estimator (MLE) of the mean lifetime of an exponential distribution as well as confidence intervals for the failure rate using exact distribution, asymptotic distribution, and three parametric bootstrap resampling methods. Furthermore, we provide computational formula for the expected number of failures and investigate the performance of the point and interval estimation for the failure rate in this case. An alternative simple form for the distribution of the MLE under adaptive Type-II progressive hybrid censoring scheme proposed by Ng et al. [Statistical analysis of exponential lifetimes under an adaptive Type-II progressive censoring scheme, Naval Res. Logist. 56 (2009), pp. 687–698] is obtained. Finally, from the exact distribution of the MLE, we establish the explicit expression for the Bayes risk of a sampling plan under adaptive Type-II progressive hybrid censoring scheme when a general loss function is used, and present some optimal Bayes solutions under four different progressive hybrid censoring schemes to illustrate the effectiveness of the proposed method.
關鍵字Bayes risk; maximum-likelihood estimation; progressive hybrid censoring; simulated annealing optimization; variable sampling plan
語言英文
ISSN0094-9655
期刊性質國外
收錄於SCI;
產學合作
通訊作者Lin, Chien-tai
審稿制度
國別英國
公開徵稿
出版型式,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!